# SDR UPS03M40944

- Difficulty date: June 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 4,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON SEAT TRACK & FLANGE AT STA 840-860 LBL 27.5.     CORROSION ON SEAT TRACK STA 840-860 LBL 27.5, BLENDED OUT AS PER SRM 51-21-01V2R33.ORI-0.090 THK & REMOVED 0.050 FOUND EXCEEDED LIMIT AS PER SRM 53-70-00V1R33.  SEAT TRACK LBL 27.5 STA 830-869 TRIMMED & SMOOTHED OUT AS PER SRM 53-70-00V1R33.  FAB SPICE & REWORKED SEAT TRACK LBL 27. 5 STA 830-869 & INSTALLED AS PER SRM 51-31-01V2R33.
